skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on June 18, 2019

Title: Structure and Metallicity of Phase V of Hydrogen

Authors:
; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
AC05-00OR22725
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 120 Journal Issue: 25; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1454659

Monserrat, Bartomeu, Drummond, Neil D., Dalladay-Simpson, Philip, Howie, Ross T., López Ríos, Pablo, Gregoryanz, Eugene, Pickard, Chris J., and Needs, Richard J.. Structure and Metallicity of Phase V of Hydrogen. United States: N. p., Web. doi:10.1103/PhysRevLett.120.255701.
Monserrat, Bartomeu, Drummond, Neil D., Dalladay-Simpson, Philip, Howie, Ross T., López Ríos, Pablo, Gregoryanz, Eugene, Pickard, Chris J., & Needs, Richard J.. Structure and Metallicity of Phase V of Hydrogen. United States. doi:10.1103/PhysRevLett.120.255701.
Monserrat, Bartomeu, Drummond, Neil D., Dalladay-Simpson, Philip, Howie, Ross T., López Ríos, Pablo, Gregoryanz, Eugene, Pickard, Chris J., and Needs, Richard J.. 2018. "Structure and Metallicity of Phase V of Hydrogen". United States. doi:10.1103/PhysRevLett.120.255701.
@article{osti_1454659,
title = {Structure and Metallicity of Phase V of Hydrogen},
author = {Monserrat, Bartomeu and Drummond, Neil D. and Dalladay-Simpson, Philip and Howie, Ross T. and López Ríos, Pablo and Gregoryanz, Eugene and Pickard, Chris J. and Needs, Richard J.},
abstractNote = {},
doi = {10.1103/PhysRevLett.120.255701},
journal = {Physical Review Letters},
number = 25,
volume = 120,
place = {United States},
year = {2018},
month = {6}
}

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996
  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

Soft self-consistent pseudopotentials in a generalized eigenvalue formalism
journal, April 1990